MathSciNet Relay Station
MathSciNet bibliographic data
MR2475046 (2010c:47101) 47D03 (34G10 47A06 47D06)
Baskakov, A. G. Linear relations as generators of semigroups of operators. (Russian) Mat. Zametki 84 (2008), no. 2, 175--192; translation in Math. Notes 84 (2008), no. 1-2, 166–183
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement